MAUDE Adverse Event Report: Covidien Valleylab; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien Valleylab; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E1551-6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Serious Injury

Brand Name
Valleylab
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
200 medtronic drive
lafayette,co
Manufacturer (Section G)
Covidien
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50849353
Report Number3026612481-2026-00053
Device Sequence Number9508376
Product Code GEI
UDI-Device Identifier10884521713291
UDI-Public(01)10884521713291(17)300930(10)252870046R(20)01
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1551-6
Device Catalogue NumberE1551-6
Device Lot Number252870046R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown